Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have you ever been in a fist-fight over statins ?

Statins are a class of drugs that are used to lower cholesterol. Examples are Zocor and Lipitor. They have also been proven to have other health benefits as well. For example:
Fri, 18 Dec 2009
Report Abuse
Question is related to
Drug/Medication ,   ,   ,   ,  
Medical Topics
  User's Response
's  Response
I've used Statins for years, why would I get into a fist fight over them? I don't believe fighting is a side effect, at least I've never noticed any anger.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Is Nystatin oral a statin drug? I am allergic to Statin drugs but was just prescribed Nystatin due to taking antibiotics, now it seems that yeast is taking over my mouth according to the doctor, she ran a swab test but does not expect results for 2 weeks so we want know for sure what is causing the white coating on my tongue

doctor1 MD

Hi, I ve been on statins over 20 yrs and have developed hip, buttock, thigh, calf stiffness, tightness and some pain more so at night as I m sleeping....can statins over time have contributed to this....I have had all kinds of tests and everything is ruled out....I am a 63 yr old female and this is really affecting my life. What are you thought please and thank you.

doctor1 MD

I have been having achy hips now for over a week and my feet hurt now all the time. Could it be my statins I m on? I usually see my foot doctor and he gives me a injection in my foot and I m good for a long time. My email address is YYYY@YYYY

Recent questions on  Lipitor

doctor1 MD

I pass stool normally in the morning and then have the urge to defecate and that may happen two more times. This is worrisome. My blood count is just below the normal range, there is the feeling that I am anaemic and I am on iron tablet twice per day. I am also on Aspirin and Lipitor, once per day. Five months ago I had open heart surgery.

doctor1 MD

I am 56 years old and had been relatively healthy throughout my life. 2 years ago I had a heart attack. I was given 3 drug eluting stents in the left side. I no longer smoke. I take the followings meds. apo-metoprolol 50mg per day, plavix 75mg per day, lipitor 60mg per day, novo-lisinopril 10mg per day, low dose aspirin 1 per day. i wear nitro-dur patches 0,4 & 0,2 but not every day. My issues are : I constantly feel & look bloated. My weight has gone from 155 to 185 but my eating habits haven t been altered drastically. I get hungry then after i eat my stomach gets very upset. My bowel movements are irregular & usually runny. I tire very easily & generally feel lethargic. I often get chest pains and/or heart burn. Because of the aforementioned my mental state isn t the best either. I was an upbeat, active person & now I just try to get the day in. I ve asked my doctor many times if my meds are the issue & he says I must take them to continue living. A couple of times I didn t take all these pills for a few days & noticed a remarkable improvement. I don t really want to die prematurely but I am sick & tired of being sick & tired. Any assistance provided would be greatly appreciated. thanks

doctor1 MD

I HAD A HEART ATTACK ON THE 24TH OF MAY 2011 UPON ECG INVESTIGATION THEY FOUND T ABNORMALITIES SO THE CARDIOLOGIST SENT ME FOR CHEST X-RAY; PUT ME ON LIPITOR AND GAVE ME A 3WEEKS APPOINTMENT.



BUT I AM NOW HAVING IRREGULAR HEART BEAT EVEN WHEN AT REST, PAIN IN MY LEGS AND OCCASIONAL SHORTNESS OF BREATH. SHOULD I WORRIED OR CONTINUE MY MEDICATION AND WAIT FOR THE APPOINMENT OF 31ST JUNE 2011

doctor1 MD

Hi Dr Oana, I have had a stale blood (reddish brown) discharge for over ten years - both breasts. I am 47 years old, had cervical cancer at 31; current health issues: angina, coronary artery disease, fibromyalgia, high cholesterol not sufficiently controlled with medication (Lipitor for many years and now on Vytorin). I have just noticed the discharge (left breast) has changed to black from one duct, dark green from 3 others. The R breast is still a normal milky discharge. I have saw a specialist 1 year ago who did no tests but said to come back in 2 years. I have never had a biopsy or sample of the discharge examined - should I request my GP organise a needle biopsy (was sent to have one via ultrasound but they decided at the appointment not to do it for some reason. Kind regards, and thank your for assisting, Caroline Todd

doctor1 MD

I have had a chronic sore throat wit he feeling of a lump in my pharynx for about twelve weeks. No cough , no taste of blood. I have had episodes of GERD on a sporadic basis. My voice is affected. I take Lipitor and lisinipril daily.

doctor1 MD

Hello, I am a 64 year old healthy male. For more then 25 years I have been taking statins for high cholesterol , lipitor and others however now I am using repatha injection once a month to keep my cholesterol low. Now over the course of these...

doctor1 MD

I am a healthy 79 year old male 5foot 10 190 pounds.i exercise daily and do moderate farm chores.beginning within a week after beginning Lipitor there has feen a nearly total loss of libido. Is there a connection?